# SDR ANCF2019011701

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 36,184 hours, 29,235 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JAN 17. DURING DESCENT TO SKPS APU BLEED FAULT. CORRECTIVE ACTION: JAN 17. THIS ITEM IS DEFERRED TO DMI WO 2094888 IN ACCORDANCE WITH MEL 36-12-01 CAT C. CNMCC-2019-AV0280 // IN ACCORDANCE WITH TSM 49-00-81-810-860-A STEP 3.A. THE APU LAST LEG REPORT AND GROUND SCANNING SHOW INLET PRESS XDCR (8048KM) ASSOCIATED WITH FAULT CODE NUMBER (FCN) 22. PENDING CONTINUE TSM CHECK THE CONECTOR  P22 // IN ACCORDANCE WITH T.S.M 49-00-081-860-A THE TRANSDUCER (8048KM) AND THEIR CONNECTOR WAS ADJUSTED AND CLEANED. OP TEST OF APU BLEED WAS PERFORMED SATISFACTORY
